# SDR DXTA2021092749420

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 767 hours, 502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DOOR MOTOR IS WORKING, BUT MAIN CABIN DOOR HANGS UP HALF WAY CLOSED.   ON ONE ATTEMPT A LOUD SCREECHING SOUND OCCURRED AS THE MOTOR ATTEMPTED TO CONTINUE DOOR UPWARD TRAVEL. RESETTING  PER ABNORMAL PROCEDURES DOES NOT HELP.
*** CORRECTIVE ACTION *** VERIFIED DISCREPANCY OF THE MAIN ENTRY DOOR HOLDING UP. COULD NOT DUPLICATE THE SCREECHING NOISE. PERFORMED A SATISFACTORY GVI OF THE DOOR MOTOR AND LISTENED FOR ANY ABNORMAL NOISES DURING OPERATION AND ALL SOUNDED GOOD. DURING THE DOOR CLOSING SEQUENCE WE FOUND THAT THE DOOR SUPPORT ROD WAS SUGHTL Y BINDING UP AND WAS CREATING THE MOMENTARY HANG UP. PERFORMED A SATISFACTORY GVI OF THE DOOR SUPPORT TELESCOPING ROD AND ATTACHMENT FITTINGS. CLEANED THE DOOR SUPPORT TELESCOPING RODS AND LUBRICATED AS REQUIRED IAW CE·680A SPM CH. L0-40-01. PERFORMED A SATISFACTORY OPERATIONAL TEST OF THE MAIN CABIN DOOR IAW CE·680A MM CH 52·10-00. NO ABNORMAL NOISES OR HANG-UPS NOTED.
